Author Topic: an Olanzapine Tapering Experience  (Read 5315 times)

Offline dillydudeEL14

  • Full Member
  • ***
  • SA_Chat+
  • **
  • Join Date: Aug 2016
  • Location:
  • Posts: 282
  • Reputation Power: 3
  • dillydudeEL14 is new on the scene.
  • Last Login:March 20, 2019, 10:27:23 PM
  • HR Networking
Re: an Olanzapine Tapering Experience
« Reply #14 from previous page: October 29, 2017, 07:02:58 AM »
I really don’t have any solid reasoning behind this but I’ve always been averse to taking antipsychotic drugs and ssri’s and shit like that. Just something g seems off about them.

Offline Chip (OP)

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5788
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:April 17, 2019, 02:14:58 PM
  • Deeply Confused Learner
Re: an Olanzapine Tapering Experience
« Reply #15 on: November 02, 2017, 06:56:02 PM »
I noticed that as I got older, the half life of the drug increases so I'm dosing as 2.5 mg every 2 days as i write this.

the main symptoms are insomnia, sweating, agitation (quite unpleasant) but I have boxes of the shit so I'm on no hurry.

Pregablin is yet again my mitigation tool as I haven't touched it in 2 weeks.

OLZ turned on me in higher doses and caused severe malaise - whole body RLS.

my goal is to have no dependencies at all.
« Last Edit: November 06, 2017, 06:46:46 PM by ɹǝddᴉɥƆ »
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline Hooman

  • Non-standard issue, also a
  • Jr. Member
  • **
  • SA_Chat+
  • **
  • Join Date: Jul 2017
  • Location: Yuurp
  • Posts: 132
  • Reputation Power: 3
  • Hooman is new on the scene.
  • Last Login:March 02, 2019, 07:01:15 PM
  • I've got a handful of coconut-size opium pods...
Re: an Olanzapine Tapering Experience
« Reply #16 on: November 02, 2017, 08:46:19 PM »
I noticed that as I got older, the half life of the drug increases...

It *does*? o_0

Is that your liver getting older and deteriorating or what, do you think?

What dose of OLZ were you on originally, and what for (if you don't mind me asking), and is the reason why you were first prescribed it rearing its head now that you're tapering off it?

It's ridiculous IMO - they hardly *ever* mention let alone talk about the (very) possible discontinuation symptoms that these nasty dirty drugs often cause (other than the original symptoms it was prescribed for possibly returning).
All that we see or seem
Is but a dream within a dream

Offline Chip (OP)

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5788
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:April 17, 2019, 02:14:58 PM
  • Deeply Confused Learner
Re: an Olanzapine Tapering Experience
« Reply #17 on: November 03, 2017, 04:45:09 AM »
sure. at 38 I ended up on a psych ward due to a psychotic episode when I had a small habit on Methadone. it was not drug related as I wasn't using stimulants at that time (dexamphetamine+Methadone were my usual DOC).

my liver is fine as I have not used alcohol for my first 53 years - it's just as you age, things slow down - it's normal and that's why geriatrics are given tiny doses.

they don't mention it because they don't know just how addictive these drugs are after 10-15 years on it.

I started on 20 and dropped to 10 and now I want to be able to travel so it's so much easier to do so without carrying scripts.

yes, I went a bit nuts but you get that :P

there are no rebound symptoms as I am not manic or anything. it was a reaction to gambling and losing my house and partner but I regained an ever stronger relationship with her and bought an ever nicer house and place to live so life is sweet.
« Last Edit: November 03, 2017, 04:51:58 AM by ɹǝddᴉɥƆ »
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline Chip (OP)

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5788
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:April 17, 2019, 02:14:58 PM
  • Deeply Confused Learner
Re: an Olanzapine Tapering Experience
« Reply #18 on: November 12, 2017, 09:07:39 AM »
OK, so the deal with nasty shit is that you can have your dose - unlike opiates - and it will hold you for two days but you will suffer intractable insomnia and some most unpleasant agitation (not unlike opiate W/D's at the "thin edge of the wedge" for 4 nights.

I am down to 2.5 mg every 2 days and am ready to drop to 1.25 - that pill cutter I bought years ago has proved indispensable !

Oddly enough, I don't recommend Pregablin etc. for this stuff straight away -- stimulants actually mask the effect of this withdrawal due to the very high levels of dopamine that stimulants are notorious for.

THEN you can add Gabapentinoids and/or benzos.

Using one drug to offset the other - an all too familiar game to us. Yep, I have given this the "field" test but of course, you probably won't find anybody else documenting this or recommending it BUT my technique, dangerous as it may sound, actually works and if you have experienced this bizarre shitty withdrawal, this is by far the lesser of the evils.

But of course, not disliking stimulants is a requisite.

You know, it could just be an excuse for me to crank up the Meth intake - drugs are deceptive like that  :P ::)
« Last Edit: November 12, 2017, 09:14:22 AM by ɹǝddᴉɥƆ »
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline MoeMentim

  • Global Moderator
  • Sr. Member
  • ****
  • SA_Chat+
  • **
  • Join Date: Nov 2015
  • Location:
  • Posts: 719
  • Reputation Power: 19
  • MoeMentim is new on the scene.
  • Last Login:Yesterday at 08:23:42 PM
  • Our Harm Reduction & Safe Using forum
Re: an Olanzapine Tapering Experience
« Reply #19 on: January 16, 2019, 08:37:13 AM »
went off olanzipine, lamictal and escitalopram 3 days ago.  pharm told me lamictal went up from $90 for 3 months to $440.  it ended up being a mistake that we figured out today but i was like fuck it, maybe with the ketamine treatments i'll be good.  after all it's kept the anxiety from over-drinking at bay, who knows.  what a total idiot move that was.  today was awful second only to opiate withdrawls.  (never had to withdrawl from benzos or alcohol).  been long enough since i did that that it felt at least equally as bad, different though.  took them about 45 minutes ago & pharmacist said i could expect fairly rapid relief.  i have 3 left over beers i'm trying to gulp down, hope to keep it at that.  i overdid it last night & that definitely made it worse.  i also stopped and bought some liquid "opms" kratom extract, the only headshop stuff i've found reliable & there's no way i could choke down the powder without hurling it back up immediately.  hopefully relief soon.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
2110 Views
Last post September 22, 2016, 12:44:43 PM
by Oxyphile
4 Replies
2216 Views
Last post August 26, 2015, 05:25:40 PM
by Taytoechip
2 Replies
2674 Views
Last post August 29, 2015, 01:20:39 PM
by Narkotikon
8 Replies
3504 Views
Last post September 26, 2015, 11:10:23 PM
by jdub
22 Replies
7283 Views
Last post September 28, 2015, 09:53:44 PM
by 40mgtofreedom
6 Replies
16941 Views
Last post February 25, 2016, 08:24:33 PM
by Guts
14 Replies
4530 Views
Last post November 15, 2017, 10:39:51 AM
by onewayonly
3 Replies
2153 Views
Last post May 25, 2016, 08:30:46 PM
by MoeMentim
5 Replies
1900 Views
Last post April 15, 2017, 04:24:14 PM
by Chip
14 Replies
1287 Views
Last post January 15, 2019, 02:17:04 PM
by MoeMentim




TERMS AND CONDITIONS

In no event will d&u or any person involved in creating, producing, or distributing site information be liable for any direct, indirect, incidental, punitive, special or consequential damages arising out of the use of or inability to use d&u. You agree to indemnify and hold harmless d&u, its domain founders, sponsors, maintainers, server administrators, volunteers and contributors from and against all liability, claims, damages, costs and expenses, including legal fees, that arise directly or indirectly from the use of any part of the d&u site.


TO USE THIS WEBSITE YOU MUST AGREE TO THE TERMS AND CONDITIONS ABOVE



Founded December 2014